# SDR 2002UALA00913

- Difficulty date: May 21, 2002
- Submitted: October 1, 2002
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 23,888 hours, 4,670 cycles
- Engine: Pwa PW4077
- Engine time: 19,159 hours, 3,751 cycles
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Cooler
- Part number: 471111203600U
- Part serial: CSGCAR6683
- Condition: Failed
- Location: Rt Engine
- Part time: 19,159 hours, 3,751 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE OIL TEMP INDICATION CLIMBING THROUGH FL290 AFTER DEPARTURE.  CREW REDUCED POWER ON RIGHT ENGINE TO FLIGHT IDLE.  REPLACED FUEL/OIL COOLER AND BYPASS VALVE ASSEMBLY.  RAN ENGINE AT 1.25 EPR FOR 15 MINUTES.  RT ENGINE OIL TEMP NORMAL. FUEL/OIL COOLER HEAT EXCHANGER REVEALED NO DISCREPANCIES.
